# SDR DL76G060318

- Difficulty date: April 20, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 64,198 hours, 15,137 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T322020
- Condition: Corroded
- Location: Bs 437-440 S36l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE SKIN AT S36L BETWEEN BS 437 AND 440.  THE DAMAGED SKIN WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED.
